# SDR SWAA2023092195952

- Difficulty date: September 1, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE IS CRACKED BETWEEN BS 400 TO BS 420 LBL 24 WL 156<[01] REMOVED AND REPLACED FCB BAFFLE BETWEEN BS400 TO BS420;LBL24;WL156.IAW SRM 51-40-02 AND DWG#143A7505 REV B.;[02] TASK CARD COMPLETE
